or make 4 interest-free payments of $3.37 AUD fortnightly with More info
General Product Description
Panadol Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain.
Each caplet contains paracetamol and caffeine, with advanced Optizorb technology.
It contains a patented delivery system which allows it to deliver paracetamol more efficiently to the body for pain relief while remaining gentle on stomachs.
Panadol Extra with Optizorb Tablets provide temporary effective relief of tough pain and discomfort associated with:
Panadol Extra with Optizorb Pain Relief Tablets also reduce fever.
Ages 12-Adult, 2 every 4-6 hours with water as required (maximum 8 caplets in 24 hours)
Before use always read the label and follow all manufacturers instructions and directions. Incorrect use can be harmful
Do not use Panadol Extra with Optizorb:
Stop use and see your doctor immediately if You have an allergic skin reaction, shortness of breath or wheezing after taking Panadol. These reactions are very rare.
Limit the use of caffeine-containing products (including tea and coffee) when taking these caplets. One dose of Panadol Extra contains 130mg of caffeine - this is about 2 cups of instant coffee. Caffeine may cause sleeplessness if it is taken within several hours before going to bed.
500mg Paracetamol 65mg caffeine.
No gluten, lactose or sugar.
Potassium sorbate as preservative.
Blooms The Chemist
The Lady Shake
The Lady Shake